MathSciNet Relay Station
MathSciNet bibliographic data
MR107689 (21 #6412) 28.00
Sudakov, V. N. Linear sets with quasi-invariant measure. (Russian) Dokl. Akad. Nauk SSSR 127 1959 524–525.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement